Go to Content Go to Navigation Go to Navigation Go to Site Search Homepage

I got the DEPO shot two weeks ago, I got my last period a month and a half ago, I have not gotten my period yet.. Is this okay? Should I be worried? I’ve been experiencing some cramping the past week but I haven’t had any blood come out. Is this normal? 

It’s normal for the shot to change your period, or even stop you from getting one at all while you use it, so it’s very likely you have nothing to worry about. 

But if you had sex without a condom or any other kind of birth control after your last period and before you got your shot, or during the first week after you got the shot, take a pregnancy test just in case. If you didn’t start the shot while on your period, it’s possible to get pregnant if you have sex without a condom or other back-up method of birth control during the first week.

Tags: late period, the shot